Items where Author is "Jamil, Hasan M."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Yelbay, Belma and Birbil, Ş. İlker and Bülbül, Kerem and Jamil, Hasan M. (2018) Trade-offs computing minimum hub cover toward optimized labeled graph query processing. AJIT-e: Online Academic Journal of Information Technology, 9 (33). pp. 39-68. ISSN 1309-1581

Yelbay, Belma and Birbil, Ş. İlker and Bülbül, Kerem and Jamil, Hasan M. (2016) Approximating the minimum hub cover problem on planar graphs. Optimization Letters, 10 (1). pp. 33-45. ISSN 1862-4472 (Print) 1862-4480 (Online)

This list was generated on Mon Jul 4 05:03:59 2022 +03.